Linear topologies on sesquilinear spaces of uncountable dimension
Fundamenta Mathematicae (1991)
- Volume: 139, Issue: 2, page 119-132
- ISSN: 0016-2736
Access Full Article
topHow to cite
topSpinas, Otmar. "Linear topologies on sesquilinear spaces of uncountable dimension." Fundamenta Mathematicae 139.2 (1991): 119-132. <http://eudml.org/doc/211879>.
@article{Spinas1991,
author = {Spinas, Otmar},
journal = {Fundamenta Mathematicae},
keywords = {regular cardinal; club-filter; closed unbounded set; orthosymmetric sesquilinear spaces; regular uncountable dimension; linear topologies; -diagonal spaces; convergent algebraic basis; -compact spaces; continuous bases},
language = {eng},
number = {2},
pages = {119-132},
title = {Linear topologies on sesquilinear spaces of uncountable dimension},
url = {http://eudml.org/doc/211879},
volume = {139},
year = {1991},
}
TY - JOUR
AU - Spinas, Otmar
TI - Linear topologies on sesquilinear spaces of uncountable dimension
JO - Fundamenta Mathematicae
PY - 1991
VL - 139
IS - 2
SP - 119
EP - 132
LA - eng
KW - regular cardinal; club-filter; closed unbounded set; orthosymmetric sesquilinear spaces; regular uncountable dimension; linear topologies; -diagonal spaces; convergent algebraic basis; -compact spaces; continuous bases
UR - http://eudml.org/doc/211879
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.